# SDR SWAA2022060807422

- Difficulty date: May 12, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241XF
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241XF PANEL ASSEMBLY - PASSENGER CABIN FLOOR HAS FIBERS MISSING. / [01] REMOVED AND REPLACED FLOOR PANEL IAW AMM 53-21-00;[02] INSPECTED AS REQUIRED
